RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1979, Volume 34, Issue 6(210), Pages 188–191 (Mi umn4178)  

International Topology Conference
Short Communications

Boolean systems

I. K. Slepukhin


Full text: PDF file (325 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1979, 34:6, 225–229

Bibliographic databases:

MSC: 06E25, 06E30, 54C10, 54D35

Citation: I. K. Slepukhin, “Boolean systems”, Uspekhi Mat. Nauk, 34:6(210) (1979), 188–191; Russian Math. Surveys, 34:6 (1979), 225–229

Citation in format AMSBIB
\Bibitem{Sle79}
\by I.~K.~Slepukhin
\paper Boolean systems
\jour Uspekhi Mat. Nauk
\yr 1979
\vol 34
\issue 6(210)
\pages 188--191
\mathnet{http://mi.mathnet.ru/umn4178}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=562838}
\zmath{https://zbmath.org/?q=an:0432.54034|0445.54023}
\transl
\jour Russian Math. Surveys
\yr 1979
\vol 34
\issue 6
\pages 225--229
\crossref{https://doi.org/10.1070/RM1979v034n06ABEH003348}


Linking options:
  • http://mi.mathnet.ru/eng/umn4178
  • http://mi.mathnet.ru/eng/umn/v34/i6/p188

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:196
    Full text:91
    References:26
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020